# SDR DALA2017062604970

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 67,676 hours, 48,509 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED,  DURING CLIMB OUT, PASSING THROUGH 26K,  A STRONG ACRID ODOR BECAME APPARENT IN THE COCKPIT. FLIGHT ATTENDANTS REPORTED SAME ODOR IN CABIN. BEGAN DESCENT DIVERSION.  AFTER APPROXIMATELY 1-1.5 MINUTES BOTH OIL TEMP HIGH LIGHTS ILLUMINATED. THROTTLES WERE AT IDLE. PERFORMED QRH PROCEDURES AND LIGHTS EXTINGUISHED AND ODOR DISSIPATED. UNEVENTFUL LANDING.  MAINTENANCE PERFORMED WC2120-2367 AND 2120-2368,  FOUND CHAFED & BARE WIRE P70A10 FOR BUSS OUT,   EMERGENCY LIGHT DC & AC TO CIRCUIT BREAKER C19 AND C21 WITH BROKEN STRANDS AND BURN MARKS. THE WIRE WAS REPLACED IAW WSPM 20-20-10. THE AIRCRAFT WAS RETURNED TO SERVICE.
